# SDR BAQA085828

- Difficulty date: March 27, 2003
- Submitted: March 31, 2003
- Operation: General aviation
- Aircraft: N560H
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0017
- Aircraft time: 3,178 hours
- Engine: Pwa JT15D5
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: C6610630106
- Part serial: 150
- Condition: Out Of Adjust
- Location: Airspeed
- Part time: 3,178 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSPEED INDICATOR OUT OF CALIBRATION.  LEAK. REPLACED WITH SERVICEABLE UNIT.
